# SDR AWXA200301382

- Difficulty date: November 9, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 62,895 hours, 26,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EVACUATION SYSTEM - DURING INSPECTION THE R-1 DOOR ASSIST BOTTLE PRESSURE LEAKED DOWN TO 2000 PSI.  MAINTENANCE REMOVED AND REPLACED THE R-1 DOOR EMERGENCY POWER RESERVOIR IAW BMM 52-11-30 PG 401, OPERATIONAL CHECK WAS GOOD.
